# SDR CA070705002

- Difficulty date: May 30, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS SEEN TO REDUCE AND FLUCTUATE IN CRUISE AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FAULTY LIP SEAL (RECENTLY REPLACED) ON THE STARTER GENERATOR DRIVE SHAFT. (TC NR 20070705002)
